# SDR SWAA043273

- Difficulty date: November 9, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 47,636 hours, 47,321 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER BETWEEN BS 695 AND BS 706, STRINGER 17L, CRACKED.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
